Fatigue and walking issues


#1

Yesterday I went to the sailing club to help with my youth program. I worked with the kids buffing a boat and some rigging. After some of us went to dinner. I had a salad and was getting really frustrated trying to keep food on my fork. I started staring and shaking. I paid my bill and left asap. I could hardly walk, must’ve taken me 20 minutes to shuffle to my car. With a blank stare and a few inches at a time. It was embarrassing tears welled up in my eyes, it seemed like for ever. Was this caused by just plain over doing it?


#2

I personally don’t think so.Did you remember to take your meds on.time.?
I always have a part of the day that I.go like that.Each day it is a different time and that’s just PD.


#3

Yes i agree with babswood. Today i have felt really good, almost normal. Yesterday I felt like crap, could hardly walk at times and was extremley tired. Tomorrow?? Who knows, thats the gift of PD. Its like that forrest gump film, “life is like a box of chocolates you just dont know what yer gonna get”


#4

Hi @Shandy1234,

I’m really sorry to hear that you had such a sad end to a what started off as a good day. Just to echo babswood’s question, did you remember to take your medication? If you did, unfortunately this could possibly be the reason why you experienced the fatigue and the walking issues.

However, if you did, then you may need to speak to your GP or Parkinson’s specialist about potentially tweaking your medication so that they are more effective. If you’d like urgent advice on this, give our helpline desk a call and one of our advisers can offer you more information and support. They can also arrange for a Parkinson’s nurse to contact you within 24 hours. Feel free to give them a call on 0808 800 0303 or email them at hello@parkinsons.org.uk.

I hope you find this information useful and please let me know if there’s anything else that I can help you with.

Best wishes,
Reah


#5

Thanks for all your answers. I had taken all my medications. …must be just one of those days